# SDR ANCF2019102892901

- Difficulty date: September 29, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N647AV
- Make and model: Airbus A319-115
- Aircraft serial: 3647
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Noise
- Location: Left Side
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RTO. SEP 29.DURING ROLLING TAKEOFF AT 30KTS THERE WAS AN STRONG NOISE ON THE LEFT SIDE OF THE AIRPLANE. ENGINES PARAMETERS WERE NORMAL TAKEOFF WAS REJECTED // CORRECTIVE ACTIONS: SEP 30. IN ACCORDANCE WITH AMM TASK 75-31-30-000-001-A,75-31-30-000-002-A, 75-31-50-000-002-A. REMOVAL OF VBV INTER-CONNECTING FLEXIBLE SHAFTS ,MAIN FLEXIBLE SHAFT AND BLEED VALVE AND MASTER BALLSCREW ACTUATOR ASSEMBLY AT ENG LH FOR VISUAL INSPECION WAS PERFORMED.NOT DAMAGES WERE FOUND // I.A.W AMM TASK 75-31-50-400-002-A INSTALLATION OF THE BLEEB V/V AND MASTER BALLSCREW ACTUATOR ASSEMBLY WAS INSTALLED AND INSPECTED  . I.A.W AMM 71-00-710-008-B POWER ASSURANCE CHECK WAS SATISFACTORY
